# SDR SWIA202052643

- Difficulty date: August 21, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD INBOARD FLOOR MOUNT FITTING ATTACHED TO THE FLOOR SUPPORT CROSSBEAM FS 295 LOCATED APPROX LBL 20 HAS CORROSION ON ITS UPPER SURFACE, MARKED WITH ORANGE FLAG TAPE.  C-CHECK RO 9/20/2020.  REPLACED FLOOR MOUNT FITTING WITH NEW FROM STOCK, REF CRJ 700 SRM AND DWG.
